# SDR 08FDEA01091

- Difficulty date: March 21, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER PANEL, 2ND FASTENER FROM THE TOP HAS WATER IN 7 CONNECTED  CELLS; 5 CONNECTED CELLS AND 5 INDIVIDUAL CELLS, (MARKED IN WHITE MARKER) AND DELAMINATION 3.3 INCH BY 1.9 INCH.  REPAIRED LT RUDDER PANEL 2ND FASTENER FROM TOP BY REMOVING THE DAMAGED AREA & BONDING NEW CORE & PAY UP REPAIR PLIES IAW EA 6-5540-118453.
